# SDR UALA2013052903735

- Difficulty date: May 27, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 53,958 hours, 6,734 cycles
- Engine: Pwa PW4090
- Engine time: 45,698 hours, 5,914 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Burned
- Location: Nr 1 Engine
- Part time: 45,698 hours, 5,914 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HPT FIRST STAGE VANES HAS ONE VANE BURNED THRU ON OD PLATFORM THAT EXTENDS INTO THE PLATFORM FILLET RADIUS LOCATED BEHIND LOWER IGNITER PLUG.  ACCOMPLISHED NR 1 ENGINE BOROSCOPE INSPECTION OF HPT NGV.  IAW DISPOSITION ECRA 7200-03291 MEASURES LESS THAN .050 SQ INCH AND LESS THAN .250" IN DIAMETER, OK FOR 30 CYCLE REPETITIVE INSPECTIONS. DURING REBOROSCOPE INSPECTION OF ABOVE DISCREPANCY NOTED MORE BREAKTHROUGH MATERIAL ON OD PLATFORM F123107 OF ADJACENT VANE LARGER THAN 0.500 SQ. INCH AND INSIDE FILLET RADIUS.  REPLACED ENGINE.
